# SDR DALA2017100607387

- Difficulty date: October 5, 2017
- Submitted: October 9, 2017
- Operation: Air carrier
- Aircraft: N330NB
- Make and model: Airbus A319-114
- Aircraft serial: 1549
- Aircraft time: 34,399 hours, 18,106 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING, REPLACED THE SEAT MOUNTED EMERGENCY LIGHT AND BULB.
